# SDR SWAA2014021024936

- Difficulty date: December 27, 2013
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 66,401 hours, 62,230 cycles
- System (JASC): 5755 · Spoilers
- Part: Plate
- Part number: 6550818
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SPOILER PLATE CRACKED.  R & R PLATE IAW SRM & DRAWING.
